# SDR ASAA1058042

- Difficulty date: July 6, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 10,342 hours, 3,008 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Out Of Tolerance
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON START UNABLE TO START.  FOUND FAULT CODE 49 61224 INLET TEMP SENSOR SHOWS OUT OF RANGE HIGH.  REMOVED AND REPLACED INLET TEMP SENSOR PER MM 49 61 31 400 801.  OPS CHECK GOOD.
